# SDR C2XA01TY088

- Difficulty date: April 24, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 3,632 hours, 3,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE LEFT HAND OMEGA BEAM AFT OF FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE ACCOMPLISHED A SPLICE REPAIR IAW EMB-135 SRM-53-21-10, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
